Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Property of Linear Cyclic Transformations

J. H. Cadwell
The Mathematical Gazette
Vol. 37, No. 320 (May, 1953), pp. 85-89
DOI: 10.2307/3608930
Stable URL: http://www.jstor.org/stable/3608930
Page Count: 5
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
A Property of Linear Cyclic Transformations
Preview not available

Page Thumbnails

  • Thumbnail: Page 
85
    85
  • Thumbnail: Page 
86
    86
  • Thumbnail: Page 
87
    87
  • Thumbnail: Page 
88
    88
  • Thumbnail: Page 
89
    89